Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On asymptotic approximations of the residual currents

Authors: Alekos Vidras and Alain Yger
Journal: Trans. Amer. Math. Soc. 350 (1998), 4105-4125
MSC (1991): Primary 32A27, 32C30
MathSciNet review: 1608506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a $\mathcal {D}$-module approach to discuss positive examples for the existence of the unrestricted limit of the integrals involved in the approximation to the Coleff-Herrera residual currents in the complete intersection case. Our results also provide asymptotic developments for these integrals.

References [Enhancements On Off] (What's this?)

  • D. Barlet and H.-M. Maire, Développements asymptotiques, transformation de Mellin complexe et intégration sur les fibres, Séminaire d’Analyse P. Lelong–P. Dolbeault–H. Skoda, Années 1985/1986, Lecture Notes in Math., vol. 1295, Springer, Berlin, 1987, pp. 11–23 (French). MR 1047719, DOI
  • D. Barlet and H.-M. Maire, Asymptotic expansion of complex integrals via Mellin transform, J. Funct. Anal. 83 (1989), no. 2, 233–257. MR 995749, DOI
  • D. Barlet and H.-M. Maire, Asymptotique des intégrales-fibres, Ann. Inst. Fourier (Grenoble) 43 (1993), no. 5, 1267–1299 (French, with English and French summaries). MR 1275199
  • Carlos A. Berenstein, Roger Gay, Alekos Vidras, and Alain Yger, Residue currents and Bezout identities, Progress in Mathematics, vol. 114, Birkhäuser Verlag, Basel, 1993. MR 1249478
  • C. A. Berenstein and A. Yger, Exponential polynomials and ${\scr D}$-modules, Compositio Math. 95 (1995), no. 2, 131–181. MR 1313872
  • Hélène Biosca, Sur l’existence de polynômes de Bernstein génériques associés à une application analytique, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 7, 659–662 (French, with English and French summaries). MR 1386471
  • H. Biosca, H. Maynadier, Modules différentiels associés à un morphisme et conormal relatif, Preprint Université de Nice, Juin 1994.
  • J.-E. Björk, Rings of differential operators, North-Holland Mathematical Library, vol. 21, North-Holland Publishing Co., Amsterdam-New York, 1979. MR 549189
  • Jan-Erik Björk, Analytic ${\scr D}$-modules and applications, Mathematics and its Applications, vol. 247, Kluwer Academic Publishers Group, Dordrecht, 1993. MR 1232191
  • J. E. Björk, Residue currents and $\mathcal {D}$-modules on complex manifolds, Preprint, Stockholm University, April 1996.
  • Pierre Jeanquartier, Transformation de Mellin et développements asymptotiques, Enseign. Math. (2) 25 (1979), no. 3-4, 285–308 (1980) (French). MR 570314
  • Nicolas R. Coleff and Miguel E. Herrera, Les courants résiduels associés à une forme méromorphe, Lecture Notes in Mathematics, vol. 633, Springer, Berlin, 1978 (French). MR 492769
  • Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • Masaki Kashiwara, $B$-functions and holonomic systems. Rationality of roots of $B$-functions, Invent. Math. 38 (1976/77), no. 1, 33–53. MR 430304, DOI
  • Masaki Kashiwara and Takahiro Kawai, On holonomic systems for $\Pi ^{N}_{l=1}(f_{l}+(\surd \ -1)0)^{\lambda _{l}}$, Publ. Res. Inst. Math. Sci. 15 (1979), no. 2, 551–575. MR 555665, DOI
  • Ben Lichtin, Generalized Dirichlet series and $b$-functions, Compositio Math. 65 (1988), no. 1, 81–120. MR 930148
  • Hélène Maynadier, Équations fonctionnelles pour une intersection complète quasi-homogène à singularité isolée, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 7, 655–658 (French, with English and French summaries). MR 1386470
  • Mikael Passare and August Tsikh, Defining the residue of a complete intersection, Complex analysis, harmonic analysis and applications (Bordeaux, 1995) Pitman Res. Notes Math. Ser., vol. 347, Longman, Harlow, 1996, pp. 250–267. MR 1402032
  • Mikael Passare, August Tsikh, and Oleg Zhdanov, A multidimensional Jordan residue lemma with an application to Mellin-Barnes integrals, Contributions to complex analysis and analytic geometry, Aspects Math., E26, Friedr. Vieweg, Braunschweig, 1994, pp. 233–241. MR 1319350
  • M. Passare, A. Tsikh, A.Yger, Residue currents of the Bochner-Martinelli type, submitted.
  • C. Sabbah, Proximité évanescente. II. Équations fonctionnelles pour plusieurs fonctions analytiques, Compositio Math. 64 (1987), no. 2, 213–241 (French, with English summary). MR 916482
  • C. Sabbah, Appendice à proximité évanescente II, Centre de Mathématiques de l’École Polytechnique, Palaiseau, 1988.
  • A. K. Tsikh, Multidimensional residues and their applications, Translations of Mathematical Monographs, vol. 103, American Mathematical Society, Providence, RI, 1992. Translated from the 1988 Russian original by E. J. F. Primrose. MR 1181199

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32A27, 32C30

Retrieve articles in all journals with MSC (1991): 32A27, 32C30

Additional Information

Alekos Vidras
Affiliation: Deparment of Mathematics and Statistics, University of Cyprus, Nicosia, Cyprus

Alain Yger
Affiliation: Department of Mathematics University of Bordeaux I Talence, France

Received by editor(s): November 20, 1996
Article copyright: © Copyright 1998 American Mathematical Society